# SDR UPS06847828

- Difficulty date: July 25, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N
- Condition: Dented
- Location: Bs 70-210 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 REMOVE STEEL DOUBLER FROM LWR FWD CORNER OF MAIN CARGO DOOR AND REPAIR IAW SRO8530027.  REMOVED STEEL DOUBLERS, REMOVED AND REPLACED SKIN FROM FS 70-210, L21L-L31L, DUE TO EXISTING CUTOUT IS OUT OF TANGENT AREA. REINSTALLED DOUBLER. IAW SRM 51-1-21,51-3-0 AND SAA EA NR 008-5310-01-A0396.
